# SDR MASA200601000

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,749 hours, 4,729 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 771409D
- Part serial: M1797
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,762 hours, 1,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6017 PHX - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REPLACED LT IB SLAT DISCONNECT SWITCH.
